EconPapers    
Economics at your fingertips  
 

Equivalence of axioms for bankruptcy problems

Youngsub Chun

International Journal of Game Theory, 1999, vol. 28, issue 4, 520 pages

Abstract: The bankruptcy problem is concerned with how to divide the net worth of the bankrupt firm among its creditors. In this paper, we investigate the logical relations between various axioms in the context of bankruptcy. Those axioms are: population-and-resource monotonicity, consistency, converse consistency, agreement, and separability. In most axiomatic models, they are not directly related. However, we show that they are equivalent on the class of bankruptcy problems under minor additional requirements.

Keywords: Bankruptcy; problem; ·; axioms; ·; logical; relation (search for similar items in EconPapers)
Date: 1999-12-15
Note: Received: April 1998/Revised version: January 1999
References: Add references at CitEc
Citations: View citations in EconPapers (65)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/9028004/90280511.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:28:y:1999:i:4:p:511-520

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:28:y:1999:i:4:p:511-520